dc.contributor.authorLing, San
dc.date.accessioned2013-04-18T07:53:57Z
dc.date.available2013-04-18T07:53:57Z
dc.date.copyright2004en_US
dc.date.issued2004
dc.identifier.citationLing, S. (2004). A family of group character codes. European Journal of Combinatorics, 25(4), 579-590.en_US
dc.identifier.issn01956698en_US
dc.identifier.urihttp://hdl.handle.net/10220/9835
dc.description.abstractIn IEEE Trans. Inform. Theory 46 (2000), 280, using characters of an elementary Abelian 2-group, a class of q-ary codes, where q is an odd prime power, is constructed. These codes share several features in common with binary Reed–Muller codes. This construction is generalized in this paper to yield codes with features that resemble those of generalized Reed–Muller codes.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesEuropean journal of combinatoricsen_US
dc.rights© 2003 Elsevier Ltd. This is the author created version of a work that has been peer reviewed and accepted for publication by European Journal of Combinatorics, Elsevier Ltd. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1016/j.ejc.2003.06.002].en_US
dc.subjectDRNTU::Engineering::Computer science and engineering::Data::Coding and information theory
dc.titleA family of group character codesen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.doihttp://dx.doi.org/10.1016/j.ejc.2003.06.002
dc.description.versionAccepted versionen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record